# SDR 01FDEA00381

- Difficulty date: May 23, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW SMELLED FUMES IN COCKPIT.  DEBRIEF FUMES W/N SKYDROL, NOR FUEL, NOR ELECTRICAL.  AS PRECAUTION RAN ENG AND PRESSURIZED A/C PER 727 JRH.  NO IRREGULAR ODORS, OPS CK NORMAL.
